CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
jean82 Views: 53,013
Published: 14 years ago
 
This is a reply to # 71,314

Re: Mirena IUD Side Effects


Read through all the post and I am really scared now. I just had the mirena inserted only 3 wks ago. How I wish I found this forum before going for mirena. Basically what I'm having now is spotting non stop, usually heavier during daytime than night. Duno when will this spotting stop ..sobsob.. =(

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.547 sec, (1)